Methadone: A Flicker Of Light In The Dark

Methadone: A Flicker Of Light In The Dark

To provide a better understanding of the very important role methadone plays in the treatment of addiction.
 
HomeHome  PortalPortal  GalleryGallery  RegisterRegister  Log inLog in  

Share | 
 

 Been a while

View previous topic View next topic Go down 
AuthorMessage
mmtforme



Male
Number of posts : 48
Age : 42
Location : Stillwater ,Minnesota
Job/hobbies : the outdoors
Humor : Caddy Shack
Registration date : 2009-12-22

PostSubject: Been a while   Fri May 02, 2014 6:04 am

My name is Seth Poynter. It had been some time since I've visited the forum. I've been in methadone since April of 2009 at 150-160mg. I decided to start a taper about 7 weeks ago. Yesterday I went to my clinic to get my week of takehome doses and I decreased from 110 to 100mg. So far I have had lots of nausea and very, very extreme pain in my legs, like I'm being stabbed hundreds of times with a burning hot knife. Cramps in legs also and numbness which comes on after a bad night. Sleep is horrible. Ill be around more often. Hope some people remember me.
Back to top Go down
View user profile
Zac_Talbott

avatar

Male
Number of posts : 48
Age : 34
Location : Maryville, Tennessee 37804
Job/hobbies : Program Director, Counseling Solutions of Chatsworth
Registration date : 2013-03-03

PostSubject: Re: Been a while   Thu Sep 04, 2014 1:31 am

Hey Seth... Just gave you a shout out on another thread of Tom's. I too haven't been around on the forum much recently but for some reason a couple days ago decided to go back and get involved at We Speak Methadone again and then tonight saw this forum in my favorites still and was pleased to find quite a bit of activity and posting since I was last here. I'm glad you're coming back around to the forums, especially since you're starting a taper. Peer support during changes in treatment or when life's "normal" routine changes up is really important. As for your nausea and pain I would encourage you to consider stopping the taper for a while...maybe even go back up 5 or 10mgs...and let your body adjust. There's no reason to rush it or feel like crap. Remember that with tapers slow and steady wins the race! I'm going to check back in every few days so if you need support I'll be here....also going to be posting at WSM again.

Keep up the good fight.
Zac
Back to top Go down
View user profile http://www.counselingsolutions.clinic
 
Been a while
View previous topic View next topic Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Methadone: A Flicker Of Light In The Dark :: Forum News :: Introduce Yourself-
Jump to: